# SDR 9600129105

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO FAR, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  EXECUTED GO-AROUND AND RECYCLED GEAR.  ALL INDICATIONS WERE NORMAL AFTER THIRD CYCLE.  AIRCRAFT LANDED WITHOUT INCIDENT.  CHECKED NOSE GEAR DOWNLOCK SWITCH AND ALL CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
